Alert archive / Mississippi / Tornado Warnings in 2006
Tornado Warning 119, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Nov 15, 2006, 3:43 AM CST for Jones County, Mississippi. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 15, 2006, 3:43 AM CST (09:43 UTC)
- Expired
- Nov 15, 2006, 4:00 AM CST
- In force
- 17 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 112 km from the middle of the area, began a volume at 09:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 14, 11:25 PM CST | Tornado Watch | SPC | 6 hr |
| Nov 15, 1:59 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 9.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 568 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 327 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KJAN 150943 TORJAN MSC067-151000- /O.NEW.KJAN.TO.W.0119.061115T0943Z-061115T1000Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSON MS 343 AM CST WED NOV 15 2006 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * TORNADO WARNING FOR... JONES COUNTY IN SOUTHEAST MISSISSIPPI * UNTIL 400 AM CST * AT 343 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER JONES COUNTY...MOVING NORTHEAST AT 35 MPH. * THE TORNADO WILL REMAIN OVER RURAL AREAS OF NORTHEAST JONES COUNTY. THIS STORM HAS A HISTORY OF PRODUCING TORNADOES...TAKE COVER NOW THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3171 8909 3162 8902 3167 8893 3182 8893 $$ CME
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 15, 3:43 AM CST, 0 minutes earlier.
Area forecast discussion, Nov 15, 3:43 AM CST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
343 AM CST WED NOV 15 2006
.DISCUSSION...AN ACTIVE NIGHT HAS ALREADY BEGUN OVER THE ARKLAMISS
REGION...AND SHOULD LAST INTO THROUGH THE MORNING TODAY. THE 992MB
SURFACE LOW IS LOCATED OVER SOUTHWESTERN ARKANSAS THIS MORNING...AND
IS EXPECTED TO TRACK JUST NORTH OF THE MS/TN STATE LINE. THE
ASSOCIATED WARM FRONT CURRENTLY EXTENDS ACROSS CENTRAL PORTIONS OF
THE CWFA. ACTIVITY HAS ALREADY BEGUN FOR THE MORNING ASSOCIATED WITH
THIS WARM FRONT...WITH SHOWERS AND STRONG THUNDERSTORMS OVER THE
SOUTHERN HALF OF THE CWFA. MOISTURE HAS BEEN INCREASING OVER THE
CWFA THIS EARLY MORNING...WITH DEW POINTS IN THE MIDDLE TO UPPER 60S
ACROSS THE SOUTHERN HALF OF THE REGION. THE COLD FRONT...WHICH IS
CURRENTLY LOCATED OVER EASTERN TX...IS EXPECTED TO REACH AREAS ALONG
THE MS RIVER AROUND 12Z AND EASTERN PORTIONS OF THE CWFA AROUND 18Z.
THE ENTIRE AREA HAS BEEN PUT UNDER A TORNADO WATCH THIS
MORNING...WITH THE LATEST ONE EXPECTED TO EXPIRE AT 10 AM.
STILL EXPECTING SCATTERED STRONG STORMS TO CONTINUE THROUGH THE
MORNING. A SQUALL LINE SHOULD FORM ON THE EASTERN PORTIONS OF THE
CWFA BEFORE THE THREAT FOR SEVERE WEATHER EXITS OUT OF THE CWFA
AROUND LUNCH TIME. PLENTY OF INSTABILITY WILL CONTINUE OVER THE
AREA THROUGH THIS TIME. JUST TO NAME A FEW... ML CAPE VALUES RANGE
FROM 500-1000 J/KG. K INDICES RANGE FROM 30-38C. AND THERE IS A LOT
OF FORCING WITH THIS SYSTEM WITH A STRONG 200MB JET. 0-1KM HELICITY
LOOKS TO BE AROUND 200 M2/S2. SO CONSIDERING ALL OF THIS...SEVERE
THUNDERSTORMS WITH POSSIBLE TORNADOES WILL CONTINUE TO BE A RISK
THROUGH AT LEAST SUNRISE. THE TORNADO RISK WILL BEGIN TO DECREASE
AFTER SUNRISE AFTER THE STORMS FORM INTO A SQUALL LINE WHICH WILL
TRANSITION THE MAIN RISK TO DAMAGING WINDS...ALTHOUGH TORNADOES
STILL CAN NOT BE RULED OUT.
AS MENTIONED EARLIER...THE SEVERE RISK SHOULD BEGIN TO MOVE OUT OF
EASTERN PORTIONS OF THE CWFA AROUND LUNCHTIME AS THE STORM SYSTEM
MOVES EAST AND INSTABILITY DECREASES. THERE WILL STILL CONTINUE TO
BE LINGERING SHOWERS ACROSS THE AREA AFTER THIS HAPPENS...ESPECIALLY
FOR AREAS NORTH OF THE INTERSTATE 20 CORRIDOR WHERE MOISTURE WILL BE
WRAPPING AROUND THE SURFACE LOW. FOR GUI POPS TODAY...I BUMPED UP A
BIT TO GIVE 100% OVER THE EAST. THROUGH THE REMAINDER OF THE SHORT
TERM...I PRETTY MUCH REMAINED WITH GUIDANCE POPS AS IT LOOKS PRETTY
REASONABLE.
TEMPERATURES IN THE SHORT TERM ALSO LOOK IN PRETTY GOOD SHAPE
REMAINING WITH MAV GUIDANCE. CLOUD COVER WILL KEEP TEMPERATURES
FROM RISING TOO MUCH OVER THE CWFA TODAY. THERE WILL BE A
TEMPERATURE GRADIENT OF THE LOWER 60S IN THE NORTHWEST TO THE UPPER
60S IN THE SOUTHEAST DUE TO THE TIMING OF THE COLD FRONT. CLOUD
COVER LINGERING OVER THE NORTHEAST WILL GIVE A TEMPERATURE GRADIENT
OF HIGHS IN THE LOWER 50S NORTHEAST TO UPPER 50S SOUTHEAST FOR
THURSDAY.
THE UPPER LOW WILL BEGIN TO LIFT NORTH AFTER PASSING THROUGH THE
AREA...PUTTING US UNDER NORTHWEST FLOW THROUGH THE BEGINNING OF THE
WORK WEEK. A COUPLE OF SHORTWAVES WILL MOVE THROUGH THIS FLOW
DURING THE WEEKEND AND FOR THE EARLY WEEK PORTION OF THE WORK WEEK.
PWATS WILL AVERAGE BETWEEN 0.5-0.8 INCHES OR LESS DURING THIS
TIME...AND THERE IS LIMITED INSTABILITY. THERE WILL BE HIGH PRESSURE
AT THE SURFACE AS WELL. SO SHORT STORY LONG...AM NOT EXPECTING TOO
MUCH WITH THESE SYSTEMS. PRETTY MUCH WENT WITH GUIDANCE POPS
THROUGH THE LONG TERM.
REMAINED WITH GUIDANCE THROUGH THE LONG TERM FOR TEMPERATURES AS
WELL. AFTER THE STORM SYSTEM MOVES OUT OF THE AREA BY THURSDAY
SURFACE HIGH PRESSURE WILL REMAIN IN PLACE OVER THE AREA.
TEMPERATURES SHOULD BE ABLE TO REMAIN IN THE UPPER 30S/LOWER 40S FOR
LOWS WITH HIGHS AROUND THE 60S THROUGH THE LONG TERM PORTION OF THE
FORECAST. /14/
&&
.AVIATION...MVFR TO IFR CONDITIONS WILL REMAIN IN PLACE OVER THE
ENTIRE REGION THROUGH MUCH OF THE FORECAST PERIOD. CONDITIONS WILL
BEGIN TO IMPROVE WITH RISING CEILINGS AND VISIBILITIES FROM WEST TO
EAST BY 18Z. HOWEVER...SHOWERS WILL REMAIN OVER MUCH OF THE THROUGH
THIS EVENING. WINDS WILL BE A CONCERN TODAY...MAINLY FROM 12Z-06Z.
WINDS WILL BE AROUND 15-20KT WITH GUSTS OF 30-40KT POSSIBLE OVER THE
AREA. /14/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 66 43 56 35 / 82 40 4 6
MERIDIAN 70 43 54 34 / 100 34 8 7
VICKSBURG 64 41 56 35 / 63 40 2 5
HATTIESBURG 71 43 56 35 / 100 17 5 5
NATCHEZ 64 41 58 37 / 59 21 1 5
GREENVILLE 62 41 54 36 / 67 67 10 5
GREENWOOD 65 41 48 35 / 71 69 15 6
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR MSZ018-MSZ019-
MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-
MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-MSZ040-
MSZ041-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-
MSZ049-MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-
MSZ057-MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-MSZ063-MSZ064-
MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.
LA...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LAZ007-LAZ008-
LAZ009-LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
AR...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ARZ074-ARZ075.
&&
CAWHazardous weather outlook, Nov 14, 11:57 PM CST, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1157 PM CST TUE NOV 14 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 151200- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 1157 PM CST TUE NOV 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND TOMORROW... ...THUNDERSTORMS... AN OUTBREAK OF SEVERE WEATHER IS LIKELY FOR MUCH OF THE OUTLOOK AREA TONIGHT....CONTINUING ACROSS EAST MISSISSIPPI WEDNESDAY MORNING. FOR TONIGHT...THE AREA OF GREATEST RISK APPEARS TO BE ALONG AND WEST OF INTERSTATE 55 UNTIL 6 AM. THE RISK FOR SEVERE STORMS WILL SPREAD EAST OF INTERSTATE 55 AFTER 3 AM AND CONTINUE THROUGH MID MORNING WEDNESDAY. A POWERFUL STORM SYSTEM WILL MOVE ACROSS THE ARKLATEX REGION TONIGHT...SENDING A WARM FRONT INTO THE OUTLOOK AREA. DEEP MOISTURE AND WIND SHEAR WILL INCREASE ALONG AND BEHIND THE WARM FRONT... CREATING A FAVORABLE ENVIRONMENT FOR SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. THE POTENTIAL FOR STRONG TORNADOES AND NUMEROUS SEVERE THUNDERSTORMS TONIGHT EXISTS OVER SOUTHEAST ARKANSAS... NORTHEAST LOUISIANA...AND PORTIONS OF SOUTHWEST MISSISSIPPI... ESPECIALLY AFTER MIDNIGHT. STRONG TORNADOES WILL BE POSSIBLE AS FAR EAST AS THE JACKSON TO HATTIESBURG AREA AFTER 3 AM. EAST OF INTERSTATE 55...THE RISK FOR WIDESPREAD DAMAGING WIND GUSTS OF 60 TO 70 MPH WILL INCREASE AS THUNDERSTORMS ORGANIZE INTO A SQUALL LINE AHEAD OF THE APPROACHING COLD FRONT. ISOLATED TORNADOES WILL ALSO BE POSSIBLE WITH THE SQUALL LINE AS IT RACES EASTWARD. THE RISK FOR SEVERE WEATHER SHOULD END OVER THE ENTIRE AREA BY NOON ON WEDNESDAY. ...FLOODING... PERIODS OF HEAVY RAINFALL WILL OCCUR WITH STRONG TO SEVERE THUNDERSTORMS THAT WILL BE SCATTERED ACROSS THE FORECAST AREA TONIGHT AND EARLY WEDNESDAY. PONDING WATER SHOULD BE EXPECTED ON ROADWAYS AND IN LOW LYING AREAS AS THE STORMS MOVE THROUGH. RAINFALL WILL BE LOCALLY HEAVIER WHERE STORMS TRACK ACROSS THE SAME LOCATIONS SEVERAL TIMES...INCREASING THE POTENTIAL FOR STANDING WATER ON ROADWAYS AND IN AREAS WHERE DRAINAGE IS POOR. ...NON PRECIPITATION... THE COLD FRONT THAT MOVES THROUGH TONIGHT AND WEDNESDAY WILL USHER STRONG WEST WINDS INTO THE REGION. SUSTAINED WIND SPEEDS FROM 20 TO 30 MPH CAN BE EXPECTED. STRONGER WINDS JUST ABOVE THE SURFACE WILL MIX DOWN DURING THE DAY WEDNESDAY...RESULTING IN POSSIBLE WIND GUSTS EXCEEDING 40 MPH...ESPECIALLY ACROSS THE DELTA REGION. STRONG WINDS WILL CONTINUE INTO THE EVENING HOURS TOMORROW... GRADUALLY DIMINISHING WEDNESDAY NIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY NIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS IS REQUESTED FOR AREAS NEAR THE MISSISSIPPI RIVER AND SOUTHWEST MISSISSIPPI LATE THIS AFTERNOON AND FOR ALL AREAS TONIGHT THROUGH WEDNESDAY MORNING. AFTER WEDNESDAY...ACTIVATION IS NOT ANTICIPATED THROUGH NEXT TUESDAY MORNING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Nov 14, 9:45 PM CST, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 945 PM CST TUE NOV 14 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 150600- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 945 PM CST TUE NOV 14 2006 ...SEVERE WEATHER OUTBREAK TONIGHT AND EARLY WEDNESDAY... A POWERFUL STORM SYSTEM WILL MOVE ACROSS THE ARKLATEX REGION TONIGHT...SENDING A WARM FRONT INTO THE OUTLOOK AREA. DEEP MOISTURE AND WIND SHEAR WILL INCREASE ALONG AND SOUTH OF THE WARM FRONT...CREATING A FAVORABLE ENVIRONMENT FOR SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. THE POTENTIAL FOR STRONG TORNADOES AND NUMEROUS SEVERE THUNDERSTORMS TONIGHT EXISTS OVER SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND PORTIONS OF WEST MISSISSIPPI... ESPECIALLY AFTER MIDNIGHT FOR GREENVILLE TO VICKSBURG TO NATCHEZ. STRONG TORNADOES WILL BE POSSIBLE AS FAR EAST AS THE GREENWOOD TO JACKSON TO HATTIESBURG AREA AFTER 3 AM. EAST OF INTERSTATE 55...THE RISK FOR WIDESPREAD DAMAGING WIND GUSTS OF 60 TO 70 MPH WILL INCREASE AS THUNDERSTORMS ORGANIZE INTO A SQUALL LINE AHEAD OF THE APPROACHING COLD FRONT. ISOLATED TORNADOES WILL ALSO BE POSSIBLE WITH THE SQUALL LINE AS IT RACES EASTWARD. THE RISK FOR SEVERE WEATHER SHOULD END OVER THE ENTIRE AREA BY NOON ON WEDNESDAY. EC
Local storm report, Nov 14, 11:29 PM CST, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1129 PM CST TUE NOV 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL 3 W HEIDELBERG 31.89N 89.04W
11/14/2006 M1.00 INCH JASPER MS EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED BY JASPER CIVIL DEFENSE
&&
EECLocal storm report, Nov 15, 3:15 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
315 AM CST WED NOV 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TORNADO SUMRALL 31.42N 89.55W
11/15/2006 LAMAR MS EMERGENCY MNGR
INJURIES AND STRUCTURAL DAMAGE IN THE ROCKY BRANCH
COMMUNITY NEAR SUMRALL.
&&
JFAIRLYThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 11:09 PM CST | Severe Thunderstorm Warning | JAN | Jasper | 36 min |
| Nov 15, 12:59 AM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 46 min |
| Nov 15, 1:27 AM CST | Severe Thunderstorm Warning | JAN | Jones | 63 min |
| Nov 15, 1:51 AM CST | Severe Thunderstorm Warning | JAN | Marion | 39 min |
| Nov 15, 1:55 AM CST | Severe Thunderstorm Warning | JAN | Jasper | 35 min |
| Nov 15, 1:59 AM CST | Tornado Warning | JAN | Marion | 31 min |
| Nov 15, 2:14 AM CST | Tornado Warning | JAN | Covington, Lamar | 46 min |
| Nov 15, 2:38 AM CST | Tornado Warning | JAN | Covington, Forrest, Jones | 67 min |
| Nov 15, 3:02 AM CST | Tornado Warning | JAN | Lamar, Marion | 58 min |
| Nov 15, 3:18 AM CST | Severe Thunderstorm Warning | JAN | Covington | 27 min |
| Nov 15, 3:55 AM CST | Tornado Warning | JAN | Forrest | 35 min |
| Nov 15, 4:00 AM CST | Tornado Warning | JAN | Clarke | 45 min |
| Nov 15, 5:41 AM CST | Severe Thunderstorm Warning | JAN | Washington | 49 min |
| Nov 15, 5:46 AM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 44 min |
| Nov 15, 6:01 AM CST | Tornado Warning | JAN | Washington | 44 min |
| Nov 15, 6:09 AM CST | Severe Thunderstorm Warning | JAN | Bolivar, Leflore, Sunflower | 51 min |
| Nov 15, 6:23 AM CST | Tornado Warning | JAN | Leflore, Sunflower | 52 min |
| Nov 15, 6:34 AM CST | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Yazoo | 41 min |
| Nov 15, 6:38 AM CST | Tornado Warning | JAN | Holmes, Humphreys, Sharkey | 37 min |
| Nov 15, 7:01 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 44 min |
| Nov 15, 7:07 AM CST | Tornado Warning | JAN | Holmes | 38 min |
| Nov 15, 7:10 AM CST | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 50 min |
| Nov 15, 7:19 AM CST | Severe Thunderstorm Warning | JAN | Yazoo | 41 min |
| Nov 15, 7:38 AM CST | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 37 min |
| Nov 15, 7:40 AM CST | Severe Thunderstorm Warning | JAN | Hinds | 50 min |
| Nov 15, 7:45 AM CST | Severe Thunderstorm Warning | JAN | Attala | 45 min |
| Nov 15, 7:46 AM CST | Severe Thunderstorm Warning | JAN | Madison | 59 min |
| Nov 15, 7:50 AM CST | Severe Thunderstorm Warning | JAN | Holmes | 25 min |
| Nov 15, 8:04 AM CST | Severe Thunderstorm Warning | JAN | Yazoo | 26 min |
| Nov 15, 8:05 AM CST | Severe Thunderstorm Warning | JAN | Rankin | 55 min |
| Nov 15, 8:25 AM CST | Severe Thunderstorm Warning | JAN | Clay, Webster | 50 min |
| Nov 15, 8:28 AM CST | Severe Thunderstorm Warning | JAN | Leake | 47 min |
| Nov 15, 8:53 AM CST | Severe Thunderstorm Warning | JAN | Oktibbeha | 37 min |
| Nov 15, 8:56 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 64 min |
| Nov 15, 8:58 AM CST | Severe Thunderstorm Warning | JAN | Attala, Neshoba, Winston | 62 min |
| Nov 15, 9:07 AM CST | Severe Thunderstorm Warning | JAN | Scott | 38 min |
| Nov 15, 9:19 AM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 41 min |
| Nov 15, 9:42 AM CST | Severe Thunderstorm Warning | JAN | Newton | 63 min |
| Nov 15, 10:01 AM CST | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 44 min |
| Nov 15, 10:05 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 55 min |
Nearby
Tornado Warnings in Mississippi, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.